# SDR ABXA9800313

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 36468741
- Condition: Cracked
- Location: Ws 23
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FITTING CRACKED AT STATION XCW 23 BELOW PRESSURE PANEL.  REPAIRED IAW DC8 SRM 51-1-8.
